# SDR UPS804269

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND RT MLG WHEEL WELL AFT PRESSURE BULKHEAD, B/S 980 AT LONGERON 31R CORRODED BEYOND LIMITS.  REPAIR BULKHEAD B/S 980 AT LONGERON 31R IAW DC8-5310-7307A.
